Aa
A
A
A
Close
Addiction: Substance Abuse Community
32.1k Members
420841 tn?1233761491

just talked to my dr....

just called my doctor, and he said that taking the stivan will help with the shakes, and since I have only been taking 6 a day for about 3 months, there isn't really a worry about a seizure, and the ativan will help with that.

He said within a few days, these symptoms should go away.

He wasn't the doc the prescribed me the med, and also said he never prescribes it because of how bad it is for our bodies.

I think I will be ok....yet, this crying could stop...maybe a nice hot bath before my kids wake will help...
17 Responses
Avatar universal
Good.  At least you talked to the doctor.  IS it really that bad for our bodies?  I have firoicet?!  They even prescribed it while I was pregnant for my migraines!  Well, good luck honey.  I know, I sobbed and sobbed for DAYS while W/Ding.  Finally no more.  I haven't sobbed since Wednsday.  I know it may seem like you're at the bottom of a mountain looking up....at least that's how I felt, but in a few days you'll be better!  Take care of you.
420841 tn?1233761491
Yes, that's what he said.  And I remember my first doc who first prescribed them noticing when I had been going higher on the dose, telling me that one of her patients that was pregnant had to go to inpatient rehab to get off.

What are you wd-ing from?

How many days in are you?

yes, I am sobbing, and sobbing, and sobbing, and panicky....the muscle cramps are gone so far(flexiril) helps with that. Chamomile tea help too.

only a little nausea today...and it's day 2 without anything

And, let me just say that while i was on these things, i looked and felt drunk...and could sleep like a baby....but i really hate those pills right now....but i got myself into this mess, and i have to get myself out....right?

are you wding from home?

Avatar universal
I wd from percs.  I took fioricet resposibly. still have some.  I did it at home.  I got Clonidine form the ER and I instantly stopped bawling. I don't know if ti was going there and releasing the emotions to them, or the medication, but it helped with the sweats too.   I know its so hard.  I told the social worker (who I'd never seen before-) I'm NOT suicidal I just feel SO SO SO somber.  I was in a puddle on the floor for DAYS!  But I haven't sobbed since Wednesday.  Exactly one week after my last perc.  You'll get thorough it honey.  I promise!  BUt get medical help if you think you need it.  I'm going to see a counselor for my emotional grief from this whole ordeal.  I don't know if I really need it at this point, I recovered quite well, but I did make the appt and it was traumatic.  Good luck honey. Get help from your mom.  I told everyone I had the flu....I'll check on you later...
Avatar universal
HOney are you ok?
420841 tn?1233761491
Yes, I am here...had insomnia, my mom came yesterday, and all i did was cry.  I finally called Kaiser and have an appt at 11:00 today.  I will be honest, and tell them that this is wd.  The advice nurse kept trying to tell me what to do for the nausea and diarrhea....i finally told her"look, I am very sure this is wd from fiornol" So, I have an appt.  I am just scared that they will put something in my chart that i am an opiate abuser...but really I was following the other doctor's order...yet, i knew I was abusing since i have done it before with my drug of choice...all other meds i use responsibly.

Any other time I have stopped Fiorinol, I had another med like vicodin, so I didn't have any wd.

I guess I could ask about getting clonodine...anything to stop this...

Thanks for checking in!
Avatar universal
I know honey....I cried and cried and cried for DAYS too.....you'll get better.  Just tell them that you were taking it regularly following the dr.'s order and this is the W/D.  Hopefully they will not put something in your chart labeling you.  I understand completely.  I'm so embarrased by admitting I was addicted to my pain meds.  I know my pain is legitimate...I know my use of the pain meds wasn't.  It sucks SOOOO bad.  I was really worried about you....  Feel better...soon.
Avatar universal
Hey, hope you're feeling better soon!!!  Good luck and keep up the strong work.  You can do it!!  I'm there with ya (almost, that is -- just starting -- ick)  Just curious....  How much ativan did your dr. tell you that you should take for the shakes?  I have some....but wouldn't even know what's appropriate to take at this point?  If you see this and can let me know....thank you.....and God bless.....  This too shall pass.
Love,
kimmie
420841 tn?1233761491
Well, so I went to the doctor and they tried to give me a shot of Demerol!!!

hahaha, I sat there crying my eyes out then started to laugh to myself thinking" hello...I just told you that I was following dr orders and now wd from this and you want to give me ANOTHER narcotic???"

boy did by bones want that Demerol...thank god, I didn't have a ride home, and ended up with phenergen for the nausea.

No more stomach trouble today!!!
and just a little bit weepy along with the nervous panicky feeling!!!

how are you doing with you stuff?

in the last 3 days...today being day 4, I never even thought to ask how you are....now comes the biggie...what if i get meds again?

i know the answer...just don't get fiorinal

god i love that stuff...love/hate really
420841 tn?1233761491
hi there,
well, I had just picked up my 30 pill refill of the ativan and the strength is 1mg.  Normally, I would take 2 at night for insomnia

but in the last 4 days I have gone through 15 pills.
I would take one in the am...then maybe another mid morning, another afternoon, then 2 at night to produce sleep.

I found hot baths really helped, and am about ready to take another...it's also my quiet time without children.

I am definitely more irritable today...but not really wanting to spend another day in bed....

what are wd from?
Avatar universal
I'm actually doing really well.  Still sweaty at night, but day 11 no narcs!  So you didn't get the demerol?  Man, I used to love that too.  I'd go to URgent care for migraines and pray they'd give me a shot of that, then I'd lie and say it didn't help to get more.  Oh, honey, you are just getting to the point of the downslope of W/D's....don't take anymore!  Even if they do refill.  I'm actually scared to death of percocet now that I went through what I did,  but I'm not going to lie, I missed them yesterday.  Going to the pharmecy Walgeens wasn't the same.  All these triggers.  Going into a public restroom isn't the same, I used to always pop a pill in the public restroom.  Don't take anymore, unless you want to start this hell over again!!!  And I know you don't!  Hang in there sweetheart and DO keep me posted.  I'm working today, but still checkingin....on you.
390416 tn?1275185087
Irritability, insomnia, crying, emotionally a mess, ...thats' all part of wds...andit will subside eventually...I tapereed and had all of those symptoms during the wd and for about 1 wk. after,,,,then they started to subside and occasionally they will flare up...
be gentle w/ yourself...
Keep posting...WE CAN DO THIS>>>TOGETHER!!!
Avatar universal
Don't get hooked on Ativan....used it to help with W/Ds now, but watch yourself...no need to replace one drug for another...been down that road...and IT SUCKS!  
Avatar universal
Ativan or lorazapam is very addictive and benzo w/ds are much worse than opiate w/d's and you can develop Post-Acute Withdrawal syndrome which may be permanent damage to the brain. Please be careful
420841 tn?1233761491
Understand, actually i am trying EVERYTHING to realx, my preteen daughter is throwing a fit, my 10 year old bi polar son just let me have it

I know why i use the drug, because it's so nice to say" mommy has a headache', take a pill or two, or three....and go in my roon and shut the world out

I was just thinking about beloved fiorinol and decided...one day at a time...i just won't take one today(not that i have any, but thank god i don't)

I am going to just use the ativan for sleep tonight...god i cannot wait for 8pm to come!!!

I hope you are doing well

and Yes, we CAN do this together!!!!
Avatar universal
Well, aside from the kids driving you up a walll, you sound pretty good.  Take it one day at a time, or s**t , 1 hour at a time.   I've never taken more than 1 fioricet at once.  For some strange reason I always followed the directions on THAT bottle.  Take care, and BE CAREFUL with the Xanax, or Ativan.....seriously.  the w/ds are wicked....seizures and stuff.
Avatar universal
Are you ok?  I'm really worried about you.......where have you been???????  Please be ok..... xoxoxox
401095 tn?1351391770
How are you doing?  Are you still posting?
Have an Answer?
Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.